Alert archive / Nevada / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Elko, NV

September 18, 2014Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Sep 18, 2014, 12:11 PM PDT for Elko County, Nevada. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2014, 12:11 PM PDT (19:11 UTC)
Expired
Sep 18, 2014, 1:00 PM PDT
In force
49 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 188 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 7.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
2128 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WUUS55 KLKN 181911
SVRLKN
NVC007-182000-
/O.NEW.KLKN.SV.W.0073.140918T1911Z-140918T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
1211 PM PDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...

* UNTIL 100 PM PDT

* AT 1209 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF HD SUMMIT...OR 8 MILES NORTHEAST OF WELLS...AND
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
   HD SUMMIT AND US HIGHWAY 93 BETWEEN WELLS AND HD SUMMIT...

&&

LAT...LON 4160 11471 4146 11441 4113 11484 4120 11499
TIME...MOT...LOC 1911Z 216DEG 28KT 4123 11486

$$

RLC
2 follow-up statements
990 
WWUS55 KLKN 181932
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1232 PM PDT THU SEP 18 2014

NVC007-182000-
/O.CON.KLKN.SV.W.0073.000000T0000Z-140918T2000Z/
ELKO NV-
1232 PM PDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM PDT
FOR CENTRAL ELKO COUNTY...

AT 1228 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HD SUMMIT...OR 18 MILES NORTHEAST OF WELLS...MOVING
NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN ELKO COUNTY AND US HIGHWAY 93 NEAR HD SUMMIT...

&&

LAT...LON 4160 11471 4146 11441 4113 11484 4120 11499
TIME...MOT...LOC 1931Z 216DEG 28KT 4136 11474

$$

RLC
642 
WWUS55 KLKN 181958
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1258 PM PDT THU SEP 18 2014

NVC007-182007-
/O.EXP.KLKN.SV.W.0073.000000T0000Z-140918T2000Z/
ELKO NV-
1258 PM PDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY HAS
EXPIRED...

THE THREAT OF DAMAGING WINDS AND LARGE HAIL HAS DIMINISHED...HOWEVER 
THESE STORMS COULD STILL PRODUCE SMALL HAIL.

&&

LAT...LON 4160 11471 4146 11441 4113 11484 4120 11499
TIME...MOT...LOC 1957Z 216DEG 28KT 4152 11458

$$

RLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:43 AM PDT, 8 hours 28 minutes earlier.

Area forecast discussion, Sep 18, 3:43 AM PDT, 8 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
343 AM PDT THU SEP 18 2014

.SYNOPSIS...AN UNSTABLE LATER SUMMER WEATHER SYSTEM WILL PUSH
INLAND FROM THE EASTERN PACIFIC AND BRING ISOLATED SHOWERS AND
THUNDERSTORMS TO THE GREAT BASIN THROUGH THE WEEKEND. SOME STORMS
MAY BE STRONG TO SEVERE THURSDAY AND THURSDAY EVENING. SMOKE FROM
CALIFORNIA FIRES WILL ALSO AFFECT SOME AREA FOR A COUPLE OF DAYS.

&&

.SHORT TERM...TODAY THROUGH FRIDAY. MODEL DIFFERENCES LEND
UNCERTAINTY TO THE DETAILS OF THE IMMEDIATE RANGE FORECAST. NAM
WANTS BEAUCOUP RH AND PW'S IN GREAT BASIN TODAY AND THIS
EVENING...BUT SHUNTS THE HIGHEST VALUES INTO UTAH COMPARED TO
PREVIOUS RUNS. GFS NOT AS PROFOUND ON THIS BUT IT'S ALSO BEEN THE
MODEL OF BEING DESPAIRINGLY WRONG ON THIS EVENT. GIVEN A
COMPROMISE OF THE TWO...INCLUDING THE MASSIVE INSTABILITY THE NAM
WANTS...HAVE DROPPED POPS OVER THE FORECAST FROM 2-8 POINTS TODAY
AND AROUND 2-5 POINTS TONIGHT. KEPT SAME VALUES...ROUGHLY...FRIDAY
AND FRIDAY EVENING BUT TIGHTENED UP THE OVERALL COVERAGE AREA OF
THE POPS. TODAY'S STORMS MAY REACH STRONG TO SEVERE LIMITS AS 4
DIGIT CAPE VALUES WILL WORK WITH AVAILABLE MOISTURE AND JET STREAK
OVERHEAD WILL PROVIDE VENTILATION. ISSUES WILL BE STRONG WIND
GUSTS...MODERATE SIZED HAIL...AND BRIEF HEAVY RAINS IN TIGHT
CORES. SEVERITY OF STORMS WILL TAPER OFF TONIGHT AND FRIDAY...BUT
ISOLATED HEAVY RAINERS WILL STILL OCCUR. LIGHTNING WILL BE
IMPRESSIVE IN SOME STORMS.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. NOT A LOT OF CHANGE
IN THE LONG TERM OUTLOOK COMPARED TO YESTERDAY. CLOSED LOW STILL
EXPECTED TO FORM OVER THE CALIFORNIA COAST BY FRIDAY NIGHT AND
MOVE SLOWLY INTO AND THEN ACROSS NEVADA OVER THE WEEKEND. THIS
WILL RESULT IN ANOTHER SURGE OF SUBTROPICAL MOISTURE AS THE LOW
ENTRAINS AIR FROM THE SOUTHWEST AND DRAWS IT NORTH INTO THE SILVER
STATE. FORCING LOOKS SUFFICIENT FOR NUMEROUS SHOWERS AND
THUNDERSTORMS LATER SATURDAY IN CENTRAL NEVADA...SPREADING NORTH
INTO NORTHERN NEVADA BY SUNDAY MORNING AND CONTINUING THROUGH THE
DAY. BEST CHANCES WILL BE SUNDAY AFTERNOON AS THE LOW PASSES
OVERHEAD AND DAY-TIME INSOLATION DOES ITS THING. STORM MOTIONS
DON'T LOOK PARTICULARLY FAST SO FLASH FLOODING COULD BE AN
ISSUE...AND THE COLD TEMPS ALOFT ASSOCIATED WITH THE UPPER LOW
MEAN HAIL AND ISOLATED SEVERE WILL BE A POSSIBILITY AS WELL.

LOW MOVES OFF TO THE NORTHEAST AND WEAKENS MONDAY WITH A RAPID
DECREASE IN THE CHANCE OF SHOWERS/THUNDERSTORMS. TUESDAY LOOKS
LIKE THE BEST DAY AS WE SIT UNDER WEST TO SOUTHWEST FLOW ALOFT
BETWEEN THE DEPARTING SYSTEM AND A DEEP TROUGH APPROACHING FROM
THE PACIFIC. THIS SYSTEM MAY SWING A COLD FRONT OUR WAY AS EARLY
AS WEDNESDAY BUT MORE LIKELY THURSDAY PER ECMWF TIMING. THIS COULD
BE THE FIRST TRUELY AUTUMNAL FRONT OF THE SEASON WITH BOTH
PRECIPITATION AND SIGNIFICANT COOLING...BUT ITS STILL PRETTY FAR
OUT THERE.

TEMPS IN THE LONG TERM WILL GENERALLY RUN ABOVE NORMAL WITH THE
EXCEPTION OF SUNDAY AND MONDAY...WHEN THE INFLUENCE OF THE PASSING
UPPER LOW AND ITS ASSOCIATED CLOUDS/RAIN/COOL AIR ALOFT WILL KEEP
TEMPS NEAR TO SLIGHTLY BELOW NORMAL. A MORE SIGNIFICANT COOL DOWN
IS POSSIBLE BY THE END OF NEXT WEEK IF THE IDEA OF A DEEP PACIFIC
TROUGH IS REALIZED. RCM

&&

.AVIATION...SMOKEY CONDITIONS WILL GRADUALLY DIMINISH AT KWMC OVER
THE NEXT FEW HOURS...ESPECIALLY AFTER SUNRISE...THOUGH COULD
RETURN AT SOME POINT LATER TODAY OR TONIGHT. OTHERWISE...VFR CIGS
AND VIS ALL TERMINALS WITH A THREAT OF THUNDERSTORMS AT KEKO AND
KELY PRIMARILY THIS AFTERNOON AND EVENING. RCM

&&

.FIRE WEATHER...WINDS WILL GUST IN ZONES 455 AND 457 AND POSSIBLY
IN SOUTHERN PORTION OF 454 THROUGH THURSDAY NIGHT...BUT RH VALUES
WILL BE PRETTY HIGH WITH MOISTURE FROM LEFT OVER TROPICAL STORMS
STILL HANGING AROUND. BIGGEST THREAT THROUGH FRIDAY WILL BE
THUNDERSTORMS OVER MUCH OF THE FIRE DISTRICT WITH ENOUGH MOISTURE
TO CLASSIFY AS WET IN MOST PLACES...BUT LOTS OF LIGHTNING AND SOME
OUTSIDE THE HEAVY RAIN CORES. NEW FIRE STARTS ARE LIKELY BUT
EXTREME FIRE BEHAVIOR IS NOT. STRONG GUSTY WINDS WITH STORMS AND
HAIL ARE POSSIBLE. LOCAL FLOODING IS ALSO POSSIBLE. MINOR LAND
SLIDES ON RECENT BURN SCARS NEEDS TO BE WATCHED. MAX TEMPERATURES
COOL OFF A BIT FRIDAY...DOWN TO ABOUT NORMAL.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

98/93/93/98

In the hours before

Special weather statement, Sep 18, 9:36 AM PDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
936 AM PDT THU SEP 18 2014

NVZ031-036-181700-
NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY NV-
936 AM PDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND WESTERN ELKO
COUNTIES UNTIL 1000 AM PDT...

AT 934 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF DUNPHY...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NORTH AREA MINE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4122 11631 4109 11602 4086 11640 4092 11650
TIME...MOT...LOC 1636Z 218DEG 26KT 4094 11637

JRM
Special weather statement, Sep 18, 10:17 AM PDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1017 AM PDT THU SEP 18 2014

NVZ031-036-181745-
NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY NV-
1017 AM PDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN EUREKA AND
CENTRAL ELKO COUNTIES UNTIL 1045 AM PDT...

AT 1015 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
TUSCARORA TO 13 MILES SOUTHEAST OF TUSCARORA TO 20 MILES NORTH OF
CARLIN...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STATE ROUTE 226...
  NORTH FORK...
  MOUNTAIN CITY HIGHWAY FROM TUSCARORA JUNCTION TO NORTH FORK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4160 11583 4125 11580 4106 11591 4098 11627
      4122 11617 4141 11621
TIME...MOT...LOC 1717Z 270DEG 17KT 4142 11610 4116 11608
          4099 11618

JRM
Special weather statement, Sep 18, 11:19 AM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1119 AM PDT THU SEP 18 2014

NVZ031-034-038-039-181845-
NORTHERN ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE
NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
1119 AM PDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 1145 AM
PDT...

AT 1116 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CLOVER VALLEY...MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   ANGEL LAKE...
   WELLS AND INTERSTATE 80 NEAR WELLS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4126 11514 4120 11473 4085 11508 4089 11523
TIME...MOT...LOC 1819Z 205DEG 33KT 4097 11511

JRM
Special weather statement, Sep 18, 11:43 AM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1143 AM PDT THU SEP 18 2014

NVZ038-181915-
SOUTHWEST ELKO COUNTY NV-
1143 AM PDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 1215 PM
PDT...

AT 1141 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ELKO...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   ELKO AND LAMOILLE SUMMIT...
   ADOBE SUMMIT...
   RYNDON...
   INTERSTATE 80...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4106 11585 4095 11546 4066 11578 4067 11594
TIME...MOT...LOC 1843Z 208DEG 27KT 4078 11580

JRM
Special weather statement, Sep 18, 11:55 AM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1155 AM PDT THU SEP 18 2014

NVZ031-039-181930-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-
1155 AM PDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 1230 PM
PDT...

AT 1153 AM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
WELLS...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   HD SUMMIT...
   HIGHWAY 93 NORTH OF WELLS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4151 11485 4138 11452 4105 11490 4112 11507
TIME...MOT...LOC 1855Z 217DEG 27KT 4117 11491

JRM
Local storm report, Sep 18, 11:58 AM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
1158 AM PDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             WELLS                   41.11N 114.95W
09/18/2014  M0.50 INCH       ELKO               NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED VERY HEAVY RAIN AND DIME
            SIZE HAIL.

&&

JRM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 5:14 PM PDTSpecial Weather StatementLKNEureka31 min
Sep 17, 5:16 PM PDTSpecial Weather StatementLKNElko44 min
Sep 17, 8:11 PM PDTSpecial Weather StatementLKN34 min
Sep 17, 8:56 PM PDTSpecial Weather StatementLKN49 min
Sep 17, 9:54 PM PDTSpecial Weather StatementLKNLander51 min
Sep 18, 9:36 AM PDTSpecial Weather StatementLKN39 min
Sep 18, 10:17 AM PDTSpecial Weather StatementLKN28 min
Sep 18, 11:19 AM PDTSpecial Weather StatementLKNElko26 min
Sep 18, 11:43 AM PDTSpecial Weather StatementLKNElko32 min
Sep 18, 11:55 AM PDTSpecial Weather StatementLKNElko35 min
Sep 18, 12:11 PM PDTSevere Thunderstorm WarningLKNElko49 min
Sep 18, 12:41 PM PDTSpecial Weather StatementLKNElko34 min
Sep 18, 1:30 PM PDTSpecial Weather StatementLKNElko30 min
Sep 18, 1:41 PM PDTSpecial Weather StatementLKNElko49 min
Sep 18, 2:03 PM PDTSpecial Weather StatementLKNElko42 min
Sep 18, 3:12 PM PDTSpecial Weather StatementLKN33 min
Sep 18, 3:32 PM PDTSpecial Weather StatementLKNElko43 min
Sep 18, 3:46 PM PDTSpecial Weather StatementLKNElko44 min
Sep 18, 3:56 PM PDTSevere Thunderstorm WarningLKNElko49 min
Sep 18, 3:58 PM PDTSpecial Weather StatementLKNElko47 min
Sep 18, 4:47 PM PDTSevere Thunderstorm WarningLKNElko43 min
Sep 18, 4:59 PM PDTSevere Thunderstorm WarningLKNElko46 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.